MAUDE Adverse Event Report: MICROVENTION INC. COSMOS 18 ADVANCED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION INC. COSMOS 18 ADVANCED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 8218-1139
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Coil strand stretched and fractured and was retained in patient.

Brand Name
COSMOS 18 ADVANCED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise aliso
viejo CA 92656
MDR Report Key16688885
Report Number16688885
Device Sequence Number17624886
Product Code KRD
UDI-Device Identifier00811425028773
UDI-Public(01)00811425028773
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2023
Report Date (Section F) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8218-1139
Device Catalogue Number8218-1139
Device Lot Number0000245734
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight55 KG
Date Report Sent to FDA03/15/2023